# SDR DL757980198

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002
- Condition: Delaminated
- Location: Nr 10 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 10 SLAT WAS FOUND WITH A 2 X 2 AREA OF DELAMINATION ON THE TRAILING EDGE WEDGE.  THE WEDGE WAS REPAIRED PER B757 SRM 51-70-10 AND DOCUMENTED PER ER/A 363806-14AD.
